Arvind Ayyer
Arvind Ayyer
Department of Mathematics, Indian Institute of Science
Adresă de e-mail confirmată pe iisc.ac.in - Pagina de pornire
Citat de
Citat de
Markov chains, -trivial monoids and representation theory
A Ayyer, A Schilling, B Steinberg, NM Thiéry
International Journal of Algebra and Computation 25 (01n02), 169-231, 2015
Quenched CLT for random toral automorphism
A Ayyer, C Liverani, M Stenlund
arXiv preprint arXiv:0711.3818, 2007
Combinatorial Markov chains on linear extensions
A Ayyer, S Klee, A Schilling
Journal of Algebraic Combinatorics 39 (4), 853-881, 2014
On the two species asymmetric exclusion process with semi-permeable boundaries
A Ayyer, JL Lebowitz, ER Speer
Journal of Statistical Physics 135, 1009-1037, 2009
Energy transfers and locality in magnetohydrodynamic turbulence
MK Verma, A Ayyer, AV Chandra
Physics of plasmas 12 (8), 2005
An inhomogeneous multispecies TASEP on a ring
A Ayyer, S Linusson
Advances in Applied Mathematics 57, 21-43, 2014
Recursive structures in the multispecies TASEP
C Arita, A Ayyer, K Mallick, S Prolhac
Journal of Physics A: Mathematical and Theoretical 44 (33), 335004, 2011
Local shell-to-shell energy transfer via nonlocal interactions in fluid turbulence
MK Verma, A Ayyer, O Debliquy, S Kumar, AV Chandra
Pramana 65, 297-310, 2005
Phase diagram of the ABC model on an interval
A Ayyer, EA Carlen, JL Lebowitz, PK Mohanty, D Mukamel, ER Speer
Journal of statistical physics 137, 1166-1204, 2009
Extreme diagonally and antidiagonally symmetric alternating sign matrices of odd order
A Ayyer, RE Behrend, I Fischer
Advances in Mathematics 367, 107125, 2020
Generalized matrix ansatz in the multispecies exclusion process—the partially asymmetric case
C Arita, A Ayyer, K Mallick, S Prolhac
Journal of Physics A: Mathematical and Theoretical 45 (19), 195001, 2012
Exponential decay of correlations for randomly chosen hyperbolic toral automorphisms
A Ayyer, M Stenlund
Chaos: An Interdisciplinary Journal of Nonlinear Science 17 (4), 2007
Exact results for an asymmetric annihilation process with open boundaries
A Ayyer, K Mallick
Journal of Physics A: Mathematical and Theoretical 43 (4), 045003, 2010
On some classes of open two-species exclusion processes
A Ayyer, JL Lebowitz, ER Speer
arXiv preprint arXiv:1008.4721, 2010
Correlations in the multispecies TASEP and a conjecture by Lam
A Ayyer, S Linusson
Transactions of the American Mathematical Society 369 (2), 1097-1125, 2017
Bijective proofs of skew Schur polynomial factorizations
A Ayyer, I Fischer
Journal of Combinatorial Theory, Series A 174, 105241, 2020
Odd partitions in Young's lattice
A Ayyer, A Prasad, S Spallone
arXiv preprint arXiv:1601.01776, 2016
Directed nonabelian sandpile models on trees
A Ayyer, A Schilling, B Steinberg, NM Thiéry
Communications in Mathematical Physics 335, 1065-1098, 2015
Multivariate juggling probabilities
A Ayyer, J Bouttier, S Corteel, F Nunzi
Modeling absorption in saturable absorbers
A Sharan, RC Sharma, SN Sandhya, A Ayyer, KK Sharma
Optics communications 199 (1-4), 267-275, 2001
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20